# SDR DALA2018112906912

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844029) DURING INSPECTION FOUND PREVIOUS BLEND DONT IDENTIFICATED STATION 727I BTW STR 20L TO 19L (FUS). PREVIOUS BLEND OUT WAS REPAIRED PER B737-800 SRM 53-00-01 REPAIR 36.
